Solutions of an equation of infinite order in generalized derivatives
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Trudy Matematicheskogo Instituta imeni V. A. Steklova, Tome 64 (1961), pp. 294-315
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1961_64_a17,
author = {Yu. N. Frolov},
title = {Solutions of an equation of infinite order in generalized derivatives},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {294--315},
year = {1961},
volume = {64},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1961_64_a17/}
}
Yu. N. Frolov. Solutions of an equation of infinite order in generalized derivatives. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Trudy Matematicheskogo Instituta imeni V. A. Steklova, Tome 64 (1961), pp. 294-315. http://geodesic.mathdoc.fr/item/TM_1961_64_a17/